# SDR IPXA2022052782561

- Difficulty date: May 18, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 83,972 hours, 35,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Wing Root
- Part number: 145T800011
- Condition: Cracked
- Location: Lh Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C16CRACK ON L/H OVERWING EMERGENCY EXIT DOOR ;OWER MAIN SILL INNER CHORD AT STA 883.5REPAIR I.A.W BOEING SR:4-5500527955 AND UPS EO B767-5310-83822-A
